# SDR DALA2015052003374

- Difficulty date: May 16, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Fractured
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ENGINE TRIGGER ON UPPER HINGE IS FRACTURED.  R & R R1 DOOR ENGINE TRIGGER ON UPPER HINGE IAW AMM 52-11.
